View Single Post
Old 08-30-2010, 02:31 PM   #5
mandalinn82
Moderating Mama
 
mandalinn82's Avatar
 
Join Date: Dec 2005
Location: Woodland, CA
Posts: 11,712

S/C/G: 295/200/175

Height: 5' 8"

Default

Was it an opiate pain med? I am currently on/off of them for my shoulder, and I've had this issue. I think its related to their other gastrointestinal effects....they both make me nauseous and slow my digestion WAY down, so I end up not hungry for a few days. But I have blood sugar issues, so if I don't eat and then try to exercise, it goes poorly for me, so eating is necessary even if my stomach is rebelling a bit.

If you're concerned about getting yourself on a regular eating schedule, liquids can really help. I have a lot of protein shakes for breakfast when the meds make food sound unappealing.

One thing that I have noticed is that eating something, even if it doesn't sound good at the time, ultimately helps with the nausea/stomach ickiness associated with the meds. Warm water with lemon and ginger seems to help, too, probably by pushing my digestive system to get moving again.
__________________
Goal Met - 10/28/07 - My Progress Picture Collage - My Goal Story - Where Have I Been?

No matter how slow you go, you're still lapping everyone on the couch!

Maintained Oct 2007-Sept 2011, then got pregnant. Our baby boy was born in May, 2012...now to lose the baby weight!!
mandalinn82 is offline   Reply With Quote